# SDR 08FDEA04028

- Difficulty date: September 25, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA0526U2
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, FOUND FORWARD RIGHT LOWER CORNER   DOUBLER CRACKED.  CRACKED DOUBLER REMOVED AND REPLACED AS PER SRM 51-35-01 AND SRM 51-33-01. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
